Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes fever and diarrhea?

Hello Doctor,
I have fever in last 3 to 4 days. But its not continuous. I also feel shivering. First day i had a throat infection then started taking Antibiotics(Augmentin 650mg) as doctor prescribed. Today I had diarrhea. Is it symptoms of typhoid? If not then please let me know your suggestion.
Mon, 13 Feb 2017
Report Abuse
General & Family Physician 's  Response
Hi,
Augmentin is a very good treatment for bacterial sore throat. It usually takes 3-4 days to show its effect, and you also have to take ibuprofen 600 mg or a paracetamol 500mg every 8hours to lower your temperature.
Diarrhea is a common side effect of Augmentin, and you don't have to worry unless it lasts for more than 4 days and is associated with other signs like stool bleeding or severe abdominal pain. In this case, you will have to see an Infectionist.
I hope I have helped you understand better your condition and your possibilities.
Wish you good health!
Manoku Eni M.D.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Typhoid


What causes fever and diarrhea?

Hi, Augmentin is a very good treatment for bacterial sore throat. It usually takes 3-4 days to show its effect, and you also have to take ibuprofen 600 mg or a paracetamol 500mg every 8hours to lower your temperature. Diarrhea is a common side effect of Augmentin, and you don t have to worry unless it lasts for more than 4 days and is associated with other signs like stool bleeding or severe abdominal pain. In this case, you will have to see an Infectionist. I hope I have helped you understand better your condition and your possibilities. Wish you good health! Manoku Eni M.D.